# SDR AALA201802139002

- Difficulty date: January 31, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N958UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000164
- Aircraft time: 21,713 hours, 18,072 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082003
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE AFT CABIN MAIN RIGHT SEAT TRACK AT FRAME 84, Y276. REMOVED, AND REPLACED DOUBLER AT RIGHT HAND FLOOR SEAT TRACK IAW SRM 53-23-10, REPAIR 54.
